Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Fatigue, fever, pain in legs, shoulders, collarbone, bleeding gums, low BP. Ross river fever?

I am a 40 yo women and I have been sick for just over 2 weeks it started with fatigue and fever then aching arms and legs now have aching legs shoulders elbows collarbones neck and no strength low blood pressure urinary tract infection and yesterday my gums just started bleeding had blood test for Ross river fever they were negative but doctor advised first test can be negative I m concerned and exhausted.
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. Fatigue, fever, pain in legs, shoulders, collarbone and bleeding gums with low blood pressure is a sign of a viral illness and you will get better over time. You should hydrate yourself well and then you should also rest. I believe if things do not improve you might have to see a doctor in the ER.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 27 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor